# SDR COMA9660230

- Difficulty date: December 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N976CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7151
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Heat Probes
- Part number: 124112450
- Condition: Defective
- Location: Rt Wing
- Part time: 24 hours
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ANTI-ICE DUCT WARNING MESSAGE ON EICAS WHEN WING DEICE SELECTED ON.  REPLACED 6 DEFECTIVE HEAT PROBES IN RT WING LEADING EDGE.
